# SDR C2XA01IA312

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- Engine: Pwa PW118B
- Engine time: 23,585 hours, 28,707 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009986C
- Part serial: 1741
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 11,344 hours, 12,737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3050, THE CREW REPORTED THAT THE NUMBER TWO ENGINE EXPERIENCED A SUDDEN POWER LOSS DURING CLIMBOUT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE DRIVEN FUEL PUMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
